Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Arthritis and Rheumatism

Does a Methotrexate Injection Cause Stiffness in the Chest?

02/07/2008

Question:

I switched from pills to injections about October last year. I have had no side effects at all from the injections. But the past two weeks, the day I take the injection I get tightness in my chest. I am also taking Enbrel, NSAID, Prednisone and MTX. Can this be a side effect from the MTX and would it happen so long after the switched to the injections?

Answer:

Thank you for visiting NetWellness. A question similar to yours has been previously addressed. The link below will connect you to that information. NetWellness may also have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

Related Resources:

Methotrexate Injections

For more information:

Go to the Arthritis and Rheumatism health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org